Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On Möbius' inversion formula and closed sets of functions


Author: Otto Szász
Journal: Trans. Amer. Math. Soc. 62 (1947), 213-239
MSC: Primary 42.4X
MathSciNet review: 0021989
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1947-0021989-1
Article copyright: © Copyright 1947 American Mathematical Society